Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Failure of Krull-Schmidt for invertible lattices over a discrete valuation ring


Author: Esther Beneish
Journal: Proc. Amer. Math. Soc. 134 (2006), 1869-1873
MSC (2000): Primary 20C10, 20C11
DOI: https://doi.org/10.1090/S0002-9939-05-08194-3
Published electronically: December 19, 2005
MathSciNet review: 2215113
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ p$ be a prime greater than $ 3$, and let $ N$ be the semi-direct product of a group $ H$ of order $ p$ by a cyclic $ C$ group of order $ p-1$, which acts faithfully on $ H$. Let $ R$ be the localization of $ Z$ at $ p$. We show that the Krull-Schmidt Theorem fails for the category of invertible $ RN$-lattices.


References [Enhancements On Off] (What's this?)

  • 1. E. Beneish, Monomial actions of the symmetric group, J. of Alg. 265 (2003) 405-419. MR 1987009 (2004b:20008)
  • 2. C. Curtis and I. Reiner, Methods of Representation Theory, Vol. 1, Springer-Verlag, 1982. MR 0632548 (82i:20001)
  • 3. J.-L. Colliot-Thelene and J.-P. Sansuc, La R-equivalence sur les tores, Ann. Sci. Ecole Normale Sup. (4) 10 (1977), 175-230. MR 0450280 (56:8576)
  • 4. V. Chernousov and A. Merkurjev, Motivic decomposition of projective homogeneous varities and the Krull-Schmidt Theorem, preprint.
  • 5. I. Reiner, Maximal Orders, Academic Press, 1975.
  • 6. D. Saltman, Lectures on Division Algebras, CMBS, Regional Conference series in Mathematics, number 94, 1998. MR 1692654 (2000f:16023)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20C10, 20C11

Retrieve articles in all journals with MSC (2000): 20C10, 20C11


Additional Information

Esther Beneish
Affiliation: Department of Mathematics, Central Michigan University, Mount Pleasant, Michigan 48859
Email: benei1e@cmich.edu

DOI: https://doi.org/10.1090/S0002-9939-05-08194-3
Keywords: Permutation lattices, invertible lattices, Krull-Schmidt
Received by editor(s): September 8, 2004
Received by editor(s) in revised form: October 24, 2004, and February 5, 2005
Published electronically: December 19, 2005
Additional Notes: This research was partially supported by NSF grant #DMS-0244766
Communicated by: Martin Lorenz
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society